# SDR ASAA0280620

- Difficulty date: December 2, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360281
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND C-CHECK, CORRODED ON LONGERON 30 AT FS 1007.  REPLACED DAMAGED SECTION PER EA 5310-02147.  (M)
